# SDR HNAA2024013000041

- Difficulty date: December 30, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E015648 RH EMERGENCY ESCAPE HATCH LWR FRAME UNDER RUB STRIP HAS CORROSION.  RAR R/H EMERGANCY ESCAPE HATCH LWR PROFILE IAW EMB 145 SRM 51-40-02.
